# SDR SWAA040332

- Difficulty date: February 2, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 7,554 hours, 4,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER CRACKED.  REMOVED AND REPLACED EEPLS COVER PER MM.
